Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Betti numbers of some monomial ideals


Author: Giuseppe Valla
Journal: Proc. Amer. Math. Soc. 133 (2005), 57-63
MSC (2000): Primary 13D40; Secondary 13P99
Published electronically: June 18, 2004
MathSciNet review: 2085153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the graded Betti numbers of certain monomial ideals that are not stable. As a consequence we prove a conjecture, stated by G. Fatabbi, on the graded Betti numbers of two general fat points in $\mathbf{P}^3.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D40, 13P99

Retrieve articles in all journals with MSC (2000): 13D40, 13P99


Additional Information

Giuseppe Valla
Affiliation: Department of Mathematics, University of Genoa, Via Dodecaneso 35, 16146 Genoa, Italy
Email: valla@dima.unige.it

DOI: https://doi.org/10.1090/S0002-9939-04-07557-4
Keywords: Monomial ideal, Betti number, ideal of fat points
Received by editor(s): May 12, 2003
Received by editor(s) in revised form: October 13, 2003
Published electronically: June 18, 2004
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2004 American Mathematical Society